# SDR CA040216002

- Difficulty date: February 7, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 12,520 hours
- Engine: Pwa JT8D219
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 56B17C
- Part serial: 54125
- Condition: Failed
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT ENGINE OIL TEMP EXCEEDED 160 DEGREES DURING CRUISE.  AIRCRAFT DIVERTED.  OIL TEMP SENSOR REPLACED AND AIRCRAFT DISPATCHED SERVICEABLE.  ON THE NEXT DAY FEB. 8, 2004, AIRCRAFT DEPARTED  AND SAME PROBLEM CAME BACK DURING CLIMB.   AIRCRAFT LANDED.  THE OIL TEMP SENSOR WAS REPLACED WITH THE SYSTEM DISPLAY PANEL P/N 201EDP1-1 S/N AD660/072. AIRCRAFT DISPATCHED SERVICEABLE.
